# SDR ASAA01400101

- Difficulty date: September 6, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOP AT ROW 14-18.  RECONNECTED WIRES, OPS CHECK NORMAL.  (M)
